Double resonance and multiple solutions for semilinear elliptic equations
Rendiconti del Seminario Matematico della Università di Padova, Volume 72 (1984), p. 329-342
@article{RSMUP_1984__72__329_0,
     author = {Srikanth, P. N.},
     title = {Double resonance and multiple solutions for semilinear elliptic equations},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {72},
     year = {1984},
     pages = {329-342},
     zbl = {0575.35032},
     mrnumber = {778349},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1984__72__329_0}
}
Srikanth, P. N. Double resonance and multiple solutions for semilinear elliptic equations. Rendiconti del Seminario Matematico della Università di Padova, Volume 72 (1984) pp. 329-342. http://www.numdam.org/item/RSMUP_1984__72__329_0/

[1] A. Ambrosetti - G. Mancini, Sharp non uniqueness results for some nonlinear problems, Nonlinear Analysis TMA, Vol. 3, No. 5, pp. 635-645. | MR 541874 | Zbl 0433.35025

[2] H. Berestycki - G. DE FIGUEIREDO, Double resonance in semilinear elliptic problems, Comm. in PDE, 6(1) (1981), pp. 91-120. | MR 597753 | Zbl 0468.35043

[3] T. Gallouet - O. Kavian, Résultats d'existence et de non existence de solutions pour certains problèmes demi-linéaires à l'infini, Ann. Sc. de Toulouse (1981). | Numdam | MR 658734 | Zbl 0495.35001